# SDR USAA060822

- Difficulty date: June 14, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WBL 135.5 RIB LOWER CHORD ANGLE AT AFT END IN VERTICAL LEG BETWEEN S2 AND S3 CRACKED.  INSTALLED T REPAIR IAW EA 97747, DEFECT SIZE: .50 INCH.
